Affordable Access

Publisher Website

Random Mann iteration scheme and random fixed point theorems

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
18
Issue
1
Identifiers
DOI: 10.1016/j.aml.2004.07.019
Keywords
  • Random Mann Iteration
  • Random Increasing (Decreasing) Operators
  • Random Fixed Point
  • Normal Cone
  • Banach Space
Disciplines
  • Mathematics

Abstract

Abstract In this paper, some concepts such as random monotone operators, random Mann iteration and so on in a separable real Banach space are introduced. Also the existence and uniqueness theorems of random fixed points for random monotone operators satisfying Condition( H) are proved.

There are no comments yet on this publication. Be the first to share your thoughts.